# SDR AALA201612019016

- Difficulty date: November 22, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 75,233 hours, 11,563 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: F100448
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BROKEN  EMERGENCY LIGHT SEAT WIRE HARNESS AT 36 AB.   REPLACED THE WIRE HARNESS AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
